Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
iofthetiger

Accutane -> Corneal Staining?

Recommended Posts

I worn contacts for a good 7 years of my life and never had serious problems with them until now. Which also happens to be the most recent check up I've had since starting accutane (I've been off it 5 months or so). I have been diagnoised with "Corneal staining" which happens from not cleaning your contacts properly, or from a very, very dry eye. I have always had eyes on the dry side, and I noticed that accurante did not help it at all, and wearing contacts for 12+ hrs a day I'm sure did not help. It is nothing too serious it seems, but I've been off of contacts for about a month now. My vision is not 20/20 nor can the doctor get my eyes to see quite close to 20/20.

Has anyone else experienced this? I know that accutane can cause some major shit to your eyes...

The plus side... my skin... is great... I can handle wearing my dorky glasses in place of having pimples :)

Share this post


Link to post
Share on other sites

I never had corneal staining, but my eyes are so dry on Accutane (and post-Accutane) that the contacts literally pop out of my eye if i don't use drops every fifteen minutes or so, so i gave up on them. After my first course i could wear them again eventually, but it took years. Maybe you should consider investing in a less dorky pair of frames. :P

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×